Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Burning sensation on skin while in the sun - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 638 Questions
Doctor :   Hi
Doctor :  
how can I help you
User :   hello, i hav a burning sesation in sun
Doctor :  
Ok
Doctor :  
How long have you this
User :   from 2 years mainly in da winter

Doctor :  
Ok
Doctor :  
What are you using now
User :   nothing yet.

Doctor :  
Do you have burns or redpatches on particular area
Doctor :  
Hello are yoiu there
Doctor :  
I have to close this window as there is no response from your side. Please get back if you need any medical advice.
Doctor :   Hello ]
Doctor :  
are you there?
User :   sorry, i hv 2 go
User :   no i dont have burns or patches

Doctor :   Do you have skin changes only at the sun exposed areas or other areas
Doctor :  
too
User :   actually in sun or while doing straneuous work or while being angry i fell sensastion

Doctor :  
What problems do you have with yoiur skin whenever you have the sun burn
User :  
the sensation is like piercing needle all overr the body
Doctor :   Do you see redness
User :  
yes
Doctor :  
Ok
Doctor :   What time does ti take to
Doctor :  
see the skin red or the pinning sensation
User :   in 30 seconds

Doctor :  
Are you applying any cream for this
User :   no not any cream. And it ends when i keep myshelf cool for a minute or two

Doctor :  
Do you have itching on the skin on exposure
User :   no
User :   it doesnt matter whether my skin is exposed or fully covered

Doctor :   Are you using any medicines for any other thing
Doctor :  
Ok XXXXXXXX from your saying I feel that you dont seem to have any sun burns
User :   i remember it was started after i hv taken an injection named- PENIDURE

Doctor :   An year ago
Doctor :  
Penidure is pencillin
Doctor :  
Did yoiu get any reaction to it
User :   not at that time

Doctor :  
So you mean to say that the after the injection you started to feel the pinning sensation whenever you feel angry and go into sun
User :   yes

Doctor :   Ok, I am sending you a feedback form now. Please take a moment to give your valuable opinion so that we can continuously improve our service.
Doctor :  
Please inform me after you have filled it. I will be waiting for you.

User :   done

Doctor :  
It seems for me that the penidure has nothing to do with this. I feel the changes in temperature and the internal stresses are bothering you more
Doctor :  
and showing the effect on the skin
Doctor :  
I would suggest let you try a sunscreen
Doctor :  
ELOVERA cream for two weeks
Doctor :  
where you find the skin pinning sensation
Doctor :  
and if you dont find the difference it is the other
Doctor :  
may not be the sun light causing it
Doctor :  
Ok
User :   and what about the other factors

Doctor :  
Which one
User :   i also feel it after eating very spicy. it occures all over da body also in head

Doctor :  
Ok
Doctor :  
It could be the allergic dermatitis you have
Doctor :  
to the allergens
Doctor :  
like the food, stress, temperature
User :   what should i do

Doctor :  
For this you get a physical examination and rule out the other causes
Doctor :  
with an dermatologist
Doctor :  
only thing that can be done is avoiding the allergen
User :   ok. any temporary treatment
Doctor :   You can take the cetzine tablet as a temporary mesaure when ever you have the iching
Doctor :  
though
Doctor :  
this is not a cure
Doctor :  
it will decrease your symptoms
Doctor :  
and use the ELOVERA cream too
Doctor :  
before going out
Doctor :  
OK
Doctor :  
bye
User :  
Thankyou doctor i hv 2 go now.
Doctor :   bye
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor